Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 45, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 24, 2010, 8:57 PM CDT for Hansford County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 8:57 PM CDT (01:57 UTC)
- Expired
- May 24, 2010, 9:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 141 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 9:00 PM CDT | TORNADO | Spearman, TX | CURRENTLY ONGOING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:46 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4563 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714 WFUS54 KAMA 250157 TORAMA OKC007-139-TXC195-357-250245- /O.NEW.KAMA.TO.W.0045.100525T0157Z-100525T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 857 PM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA. SOUTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA. NORTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 945 PM CDT * AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STORM CAPABLE OF PRODUCING A TORNADO NEAR SPEARMAN. TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 6 MILES NORTH OF SPEARMAN...MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GRAY...WAKA... SPEARMAN AND FARNSWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3657 10128 3657 10076 3614 10105 3619 10130 TIME...MOT...LOC 0154Z 206DEG 13KT 3629 10120 $$ JOHNSON
3 follow-up statements
977 WWUS54 KAMA 250214 RRA SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 914 PM CDT MON MAY 24 2010 OKC007-139-TXC195-357-250245- /O.CON.KAMA.TO.W.0045.000000T0000Z-100525T0245Z/ TEXAS OK-BEAVER OK-HANSFORD TX-OCHILTREE TX- 914 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN OCHILTREE...NORTHEASTERN HANSFORD...SOUTHWESTERN BEAVER AND SOUTHEASTERN TEXAS COUNTIES... AT 908 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT A FUNNEL CLOUD 5 MILES NORTH OF SPEARMAN. THIS STORM HAS PRODUCED SEVERAL TORNADOES IN THE AREA AND COULD AGAIN AT ANY TIME. THIS STORM IS MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WAKA AND FARNSWORTH. A TORNADO HAS BEEN CONFIRMED. TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3618 10124 3657 10118 3657 10076 3614 10105 TIME...MOT...LOC 0213Z 216DEG 19KT 3623 10113 $$ JOHNSON
830 WWUS54 KAMA 250225 RRA SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 925 PM CDT MON MAY 24 2010 OKC007-139-TXC195-357-250245- /O.CON.KAMA.TO.W.0045.000000T0000Z-100525T0245Z/ TEXAS OK-BEAVER OK-HANSFORD TX-OCHILTREE TX- 925 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN OCHILTREE...EAST CENTRAL HANSFORD...SOUTHWESTERN BEAVER AND SOUTHEASTERN TEXAS COUNTIES... AT 919 PM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED SEVERAL FUNNEL CLOUDS. THE MAIN AREA OF ROTATION WAS LOCATED NEAR WAKA...OR ABOUT 6 MILES NORTHEAST OF SPEARMAN...MOVING NORTHEAST AT 20 MPH. IN ADDITION TO THE POSSIBILITY OF A TORNADO...GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WAKA AND FARNSWORTH. A TORNADO HAS BEEN CONFIRMED. TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3620 10116 3657 10106 3657 10076 3619 10102 TIME...MOT...LOC 0224Z 216DEG 19KT 3628 10109 $$ JOHNSON
777 WWUS54 KAMA 250239 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 939 PM CDT MON MAY 24 2010 OKC007-139-TXC195-357-250250- /O.EXP.KAMA.TO.W.0045.000000T0000Z-100525T0245Z/ TEXAS OK-BEAVER OK-HANSFORD TX-OCHILTREE TX- 939 PM CDT MON MAY 24 2010 ...THE TORNADO WARNING FOR NORTHWESTERN OCHILTREE...EAST CENTRAL HANSFORD...SOUTHWESTERN BEAVER AND SOUTHEASTERN TEXAS COUNTIES WILL EXPIRE AT 945 PM CDT... AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE TORNADO WARNING HAD EXITED THE WARNED AREA. THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3620 10116 3657 10106 3657 10076 3619 10102 TIME...MOT...LOC 0240Z 216DEG 19KT 3635 10103 $$ JOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 8:12 PM CDT, 45 minutes earlier.
Area forecast discussion, May 24, 8:12 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 812 PM CDT MON MAY 24 2010 .UPDATE... UPDATED FORECAST TO EXTEND TORNADO WATCH NUMBER 212 UNTIL 10 PM FOR MOST OF THE EXISTING WATCH. TEXAS...SHERMAN...MOORE...POTTER AND RANDALL WERE REMOVED FROM THE WATCH. STRONG TO SEVERE STORMS SHOULD PERSIST EAST OF THE DRYLINE THAT CURRENTLY BISECTS THE PANHANDLES. NUNEZ && .PREV DISCUSSION... /ISSUED 640 PM CDT MON MAY 24 2010/ AVIATION... DRYLINE HAS HALTED ITS EASTWARD PROGRESSION INTO THE CENTRAL PARTS OF THE PANHANDLES...AND WAS NOW DRIFTING BACK TO THE WEST. AS A RESULT...THE CHANCE OF THUNDERSTORMS STILL EXISTS OVER KAMA AND KGUY THROUGH EARLY THIS EVENING. WE KEPT THE CB REMARK FOR KAMA AND KGUY TO ACCOUNT FOR ISOLATED STORMS. LATER TONIGHT...LOW CLOUDS ARE LIKELY TO RETURN TO KAMA AND KGUY WHEN THE LOW LEVEL JET DEVELOPS OVERNIGHT. WE ARE NOT SURE HOW FAR WEST THESE MVFR CONDITIONS WILL EXTEND WITH THE DRYLINE POSITION STILL UNCERTAIN. KDHT IS EXPECTED TO STAY VFR AT THIS TIME. NUNEZ PREV DISCUSSION... /ISSUED 230 PM CDT MON MAY 24 2010/ DISCUSSION... SEVERE WEATHER DURING THE SHORT TERM PART OF THE FORECAST WILL REMAIN THE MAIN WEATHER CONCERN THIS AFTERNOON...SO WILL BE FAIRLY BRIEF. UPPER LEVEL TROUGH ACROSS THE FOUR CORNERS REGION HAS ASSUMED A NEGATIVE TILT AS IT EJECTS TO THE NORTHEAST INTO THE NORTHERN PLAINS STATES. THUNDERSTORMS HAVE ALL READY ERUPTED ALONG AND EAST OF APPROACHING DRYLINE. LATEST LAPS ANALYSIS INDICATES DRYLINE HAS SLIPPED INTO THE WESTERN ZONES WITH LOWER 30 DEWPOINTS ACROSS THE WEST WITH MIDDLE TO UPPER 60S TD/S IN THE EAST. RUC MESO ANALYSIS DATA REVEALS SBCAPES OF 2500 TO 3000 WITH SUFFICIENT SHEAR TO SUPPORT ORGANIZED CONVECTION...INCLUDING SUPERCELLS. LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE GIVEN BACKED SOUTHEASTERLY WINDS LOCATED ACROSS THE CENTRAL/EASTERN LOCATIONS. TORNADO WATCH WILL REMAIN IN EFFECT ACROSS THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES UNTIL 800 PM CDT. COVERAGE MAY INCREASE LATER THIS AFTERNOON/EVENING AS THUNDERSTORM COMPLEX MAY EVOLVE...WHICH WILL CONTINUE TO SUPPORT A SEVERE WEATHER THREAT. LITTLE CHANGES WERE MADE ON TUESDAY AND WEDNESDAY SURFACE TROUGH AND DRYLINE WILL MEANDER ACROSS THE REGION...WITH THE CONTINUATION OF SHOWER AND THUNDERSTORM CHANCES. THE EXTENDED PORTION OF THE FORECAST REMAINS IN TACT AND UNCHANGED AS SEVERE WEATHER IS THE FOCUS OF THE SHORT TERM. UPPER LEVEL RIDGING WILL TAKE PLACE ACROSS THE PANHANDLES LATE WEDNESDAY THROUGH FRIDAY...ENDING PRECIP CHANCES. TEMPS WILL INCREASE BACK INTO THE MIDDLE TO UPPER 80S DURING THIS TIME. UPPER LEVEL RIDGE MAY DAMPEN SOME DURING THE LATTER PART OF THE WEEK...BUT FORECAST WILL REMAIN DRY ATTM. FIRE WEATHER... NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE FORECAST DUE TO RECENT RAINS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/08
Hazardous weather outlook, May 24, 8:21 PM CDT, 36 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 821 PM CDT MON MAY 24 2010 OKZ001>003-TXZ001>020-251100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 821 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...TORNADO WATCH NUMBER 212 EXTENDED UNTIL 10 PM CDT FOR THE EASTERN HALF OF THE PANHANDLES... TORNADO WATCH NUMBER 212 WAS EXTENDED UNTIL 10 PM FOR MOST OF THE EXISTING WATCH. TEXAS...SHERMAN...MOORE...POTTER AND RANDALL COUNTIES ARE NO LONGER IN THE TORNADO WATCH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE EASTERN AND PARTS OF THE CENTRAL TEXAS AND OKLAHOMA PANHANDLES TONIGHT. THESE STORMS ARE ANTICIPATED TO DEVELOP ALONG AND EAST OF THE DRYLINE... WHICH IS EXPECTED TO DRIFT SLOWLY WEST OVERNIGHT. SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...SOUTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED TONIGHT ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES. AS A RESULT...CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS THE EASTERN AND PARTS OF THE CENTRAL TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS. NUNEZ
In the hours before
Local storm report, May 24, 8:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 15 W PERRYTON 36.39N 101.07W
05/24/2010 E1.25 INCH OCHILTREE TX PUBLIC
&&
EVENT NUMBER AMA1000540
JACKSONSpecial weather statement, May 24, 8:22 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 822 PM CDT MON MAY 24 2010 TXZ003-250200- HANSFORD TX- 822 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR HANSFORD COUNTY. AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF GRUVER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. JOHNSON
Local storm report, May 24, 8:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
839 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO 3 W SPEARMAN 36.20N 101.25W
05/24/2010 HANSFORD TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000541
JACKSONLocal storm report, May 24, 8:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
847 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TORNADO 6 W SPEARMAN 36.21N 101.31W
05/24/2010 HANSFORD TX AMATEUR RADIO
MOVING NNE
&&
EVENT NUMBER AMA1000542
JCSpecial weather statement, May 24, 8:53 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 853 PM CDT MON MAY 24 2010 TXZ012-017-250230- POTTER TX-RANDALL TX- 853 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR RANDALL AND POTTER COUNTIES. AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM OVER AMARILLO...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Local storm report, May 24, 8:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 15 SW PAMPA 35.39N 101.15W
05/24/2010 E2.00 INCH CARSON TX PUBLIC
&&
EVENT NUMBER AMA1000543
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:22 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 53 min |
| May 24, 8:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 66 min |
| May 24, 8:32 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 28 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Potter, Randall | 61 min |
| May 24, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 66 min |
| May 24, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 24, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Potter, Roberts | 59 min |
| May 24, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| May 24, 10:05 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 55 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 24, 10:21 PM CDT | Tornado Warning | AMA | Carson, Gray, Hutchinson | 24 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Potter, Randall | 61 min |
| May 24, 10:37 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 23 min |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 67 min |
| May 24, 10:55 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 35 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 63 min |
| May 24, 11:13 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 32 min |
| May 24, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 57 min |
| May 24, 11:38 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 22 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 62 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Collingsworth, Donley, Gray, Hemphill, Wheeler | 54 min |
| May 24, 11:53 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 37 min |
| May 24, 11:59 PM CDT | Tornado Warning | AMA | Carson, Donley, Gray, Roberts | 31 min |
| May 25, 12:03 AM CDT | Tornado Warning | AMA | Potter, Randall | 42 min |
| May 25, 12:09 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray, Hutchinson, Randall, Roberts | 66 min |
| May 25, 12:15 AM CDT | Tornado Warning | AMA | Collingsworth, Donley, Wheeler | 30 min |
| May 25, 12:16 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Potter, Randall | 4 hr |
| May 25, 12:28 AM CDT | Tornado Warning | AMA | Armstrong, Carson | 32 min |
| May 25, 12:38 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 67 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 25, 12:49 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 116 min |
| May 25, 1:05 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 55 min |
| May 25, 1:41 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Wheeler | 4 hr |
| May 25, 2:25 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| May 25, 2:29 AM CDT | Flash Flood Warning | AMA | Carson, Gray | 3 hr |
| May 25, 3:18 AM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 3 hr |
| May 25, 10:30 AM CDT | Areal Flood Advisory | AMA | Gray | 6 hr |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 43 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 39 min |
| May 25, 4:42 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 63 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 59 min |
| May 25, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 62 min |
| May 25, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 53 min |
Nearby
Tornado Warnings in Texas, 2010Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.